On the construction of stable and unstable manifolds of two-dimensional invertible maps

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

An equation is proposed for describing stable and unstable manifolds for a wide class of two-dimensional invertible maps. Several branches of the stable and unstable manifolds of the dissipative map xn+1=1-a|xn|+bzn, zn+1=xn are constructed explicitly. The limiting case when the strange attractor disappears is discussed.

Original languageEnglish
Pages (from-to)157-160
Number of pages4
JournalZeitschrift für Physik B Condensed Matter
Volume49
Issue number2
DOIs
Publication statusPublished - 1982

Fingerprint

strange attractors

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Condensed Matter Physics

Cite this

On the construction of stable and unstable manifolds of two-dimensional invertible maps. / Tél, T.

In: Zeitschrift für Physik B Condensed Matter, Vol. 49, No. 2, 1982, p. 157-160.

Research output: Contribution to journalArticle

@article{5b69ade4c9834a59a99c2c722d6c8d1c,
title = "On the construction of stable and unstable manifolds of two-dimensional invertible maps",
abstract = "An equation is proposed for describing stable and unstable manifolds for a wide class of two-dimensional invertible maps. Several branches of the stable and unstable manifolds of the dissipative map xn+1=1-a|xn|+bzn, zn+1=xn are constructed explicitly. The limiting case when the strange attractor disappears is discussed.",
author = "T. T{\'e}l",
year = "1982",
doi = "10.1007/BF01314752",
language = "English",
volume = "49",
pages = "157--160",
journal = "Zeitschrift für Physik B Condensed Matter and Quanta",
issn = "1434-6028",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - On the construction of stable and unstable manifolds of two-dimensional invertible maps

AU - Tél, T.

PY - 1982

Y1 - 1982

N2 - An equation is proposed for describing stable and unstable manifolds for a wide class of two-dimensional invertible maps. Several branches of the stable and unstable manifolds of the dissipative map xn+1=1-a|xn|+bzn, zn+1=xn are constructed explicitly. The limiting case when the strange attractor disappears is discussed.

AB - An equation is proposed for describing stable and unstable manifolds for a wide class of two-dimensional invertible maps. Several branches of the stable and unstable manifolds of the dissipative map xn+1=1-a|xn|+bzn, zn+1=xn are constructed explicitly. The limiting case when the strange attractor disappears is discussed.

UR - http://www.scopus.com/inward/record.url?scp=34250153500&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250153500&partnerID=8YFLogxK

U2 - 10.1007/BF01314752

DO - 10.1007/BF01314752

M3 - Article

AN - SCOPUS:34250153500

VL - 49

SP - 157

EP - 160

JO - Zeitschrift für Physik B Condensed Matter and Quanta

JF - Zeitschrift für Physik B Condensed Matter and Quanta

SN - 1434-6028

IS - 2

ER -